MAUDE Adverse Event Report: MEDLINE RENEWAL REPROCESSED ABLATION ELECTRODE; ELECTROSURGICAL ACCESSORY

MEDLINE RENEWAL REPROCESSED ABLATION ELECTRODE; ELECTROSURGICAL ACCESSORY
Model Number AC 4045-01
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned for evaluation, and we confirmed that the device had been reprocessed.The reported issue was confirmed.A review of the device history record confirmed that all validated parameters were met and all required inspections were performed.This is the first report of this type of failure for this device; therefore, we will continue to monitor trends.Unfortunately, we do not have enough information at this time to determine the root cause of the failure.However, if additional information surrounding the incident is received then this report will be updated.The user reported a 20-30 minute delay during the procedure but there was no patient consequence or subsequent injury.Therefore in an abundance of caution, we are filing this medwatch report.
 
Event or Problem Description
We received a report indicating that the tip of a reprocessed ablation wand detached during use.The tip was detected via x-ray and was removed at the time of the procedure.

Brand Name
REPROCESSED ABLATION ELECTRODE
Common Device Name
ELECTROSURGICAL ACCESSORY
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6354018
Report Number3032391-2017-00004
Device Sequence Number682345
Product Code GEI
UDI-Device Identifier10888277383562
UDI-Public10888277383562
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K012669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberAC 4045-01
Device Lot Number324004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2017
Initial Report FDA Received Date02/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;